Alert archive / Montana / High Wind Warnings in 2009

High Wind Warning 5, NWS Great Falls, MT

January 29, 2009

NWS Great Falls, MT issued this high wind warning at Jan 29, 2009, 2:53 PM MST. It took effect at Jan 30, 2009, 2:00 AM MST. It was in force for 33 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Jan 29, 2009, 2:53 PM MST (21:53 UTC)
In effect from
Jan 30, 2009, 2:00 AM MST
Expired
Jan 31, 2009, 10:33 AM MST
In force
33 hr
Issued by
NWS Great Falls, MT

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WWUS75 KTFX 292153
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
253 PM MST THU JAN 29 2009

MTZ009-010-048-300600-
/O.UPG.KTFX.HW.A.0004.090130T0900Z-090131T2200Z/
/O.NEW.KTFX.HW.W.0005.090130T0900Z-090131T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
253 PM MST THU JAN 29 2009

...HIGH WIND WARNING IN EFFECT FROM 2 AM FRIDAY TO 3 PM MST
SATURDAY...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS ISSUED A HIGH
WIND WARNING...WHICH IS IN EFFECT FROM 2 AM FRIDAY TO 3 PM MST
SATURDAY. THE HIGH WIND WATCH IS NO LONGER IN EFFECT. 

EXPECT STRONG GUSTY WEST WINDS 30 TO 45 MPH WITH GUSTS TO 70 MPH.
WESTERLY WINDS WILL INCREASE IN SPEED LATE TONIGHT. BY FRIDAY
MORNING EXPECT GUSTS TO 60 MPH. WINDS WILL FURTHER INCREASE IN
SPEED FRIDAY AFTERNOON AND THESE STRONGEST WINDS WILL CONTINUE
INTO FRIDAY NIGHT. WINDS MIGHT DIMINISH SLIGHTLY DURING THE DAY
SATURDAY. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
7 follow-up statements
000 
WWUS75 KTFX 300409
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
909 PM MST THU JAN 29 2009

MTZ009-010-048-301400-
/O.CON.KTFX.HW.W.0005.090130T0900Z-090131T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
909 PM MST THU JAN 29 2009

...HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM FRIDAY TO 3 PM
MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT FROM 2 AM FRIDAY TO 3 PM
MST SATURDAY. 

EXPECT STRONG GUSTY WEST WINDS 30 TO 45 MPH WITH GUSTS TO 70 MPH.
WESTERLY WINDS WILL INCREASE IN SPEED LATE TONIGHT. BY FRIDAY
MORNING EXPECT GUSTS TO 60 MPH. WINDS WILL FURTHER INCREASE IN
SPEED FRIDAY AFTERNOON AND THESE STRONGEST WINDS WILL CONTINUE
INTO FRIDAY NIGHT. WINDS MIGHT DIMINISH SLIGHTLY DURING THE DAY
SATURDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 301048
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
348 AM MST FRI JAN 30 2009

MTZ009-010-048-301900-
/O.CON.KTFX.HW.W.0005.000000T0000Z-090131T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
348 AM MST FRI JAN 30 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SATURDAY. 

STRONG AND GUSTY WEST WINDS 30 TO 45 MPH WITH GUSTS 60 TO 70 MPH
ARE EXPECTED THROUGH SATURDAY AFTERNOON. STRONGEST WINDS ARE
EXPECTED FRIDAY NIGHT AND WILL DECREASE DURING THE DAY SATURDAY. 

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 301646
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
946 AM MST FRI JAN 30 2009

MTZ009-010-048-302200-
/O.CON.KTFX.HW.W.0005.000000T0000Z-090131T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
946 AM MST FRI JAN 30 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SATURDAY. 

STRONG AND GUSTY WEST WINDS 30 TO 45 MPH WITH GUSTS 60 TO 70 MPH
ARE EXPECTED THROUGH SATURDAY AFTERNOON. STRONGEST WINDS ARE
EXPECTED FRIDAY NIGHT AND WILL DECREASE DURING THE DAY SATURDAY.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 302156
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
256 PM MST FRI JAN 30 2009

MTZ009-010-048-310500-
/O.CON.KTFX.HW.W.0005.000000T0000Z-090131T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
256 PM MST FRI JAN 30 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SATURDAY. 

STRONG AND GUSTY WEST WINDS 30 TO 45 MPH WITH GUSTS 60 TO 70 MPH
ARE EXPECTED THROUGH MIDNIGHT. LOCAL GUSTS NEAR 90 MPH ARE
POSSIBLE. WINDS WILL DIMINISH SLIGHTLY BY SATURDAY MORNING BUT
GUSTS OF 60 TO 70 MPH ARE STILL LIKELY OVER THE ROCKY MOUNTAIN
FRONT INTO THE AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 310346
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
846 PM MST FRI JAN 30 2009

MTZ009-010-048-311500-
/O.CON.KTFX.HW.W.0005.000000T0000Z-090131T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
846 PM MST FRI JAN 30 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SATURDAY...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST SATURDAY. 

STRONG AND GUSTY WEST WINDS 30 TO 45 MPH WITH GUSTS 60 TO 70 MPH
ARE EXPECTED DURING THE OVERNIGHT HOURS AND INTO EARLY SATURDAY
MORNING. LOCAL GUSTS NEAR 90 MPH ARE POSSIBLE. WINDS WILL DIMINISH
SLIGHTLY BY LATE MORNING BUT GUSTS OF 60 TO 70 MPH ARE STILL
LIKELY OVER THE ROCKY MOUNTAIN FRONT INTO THE AFTERNOON.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 311041
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
341 AM MST SAT JAN 31 2009

MTZ009-010-048-311845-
/O.CON.KTFX.HW.W.0005.000000T0000Z-090131T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
341 AM MST SAT JAN 31 2009

...HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON...

A HIGH WIND WARNING REMAINS IN EFFECT UNTIL 3 PM MST THIS
AFTERNOON. 

STRONG AND GUSTY WEST WINDS 30 TO 45 MPH WITH GUSTS 60 TO 70 MPH
ARE EXPECTED THROUGH SATURDAY MORNING. WINDS WILL GRADUALLY
DIMINISH HOWEVER THE PASSAGE OF A CANADIAN COLD FRONT WILL CAUSE
A PERIOD OF VERY STRONG GUSTS DURING THE MORNING.

A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED
OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS
OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE.

$$
000 
WWUS75 KTFX 311733
NPWTFX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE GREAT FALLS MT
1033 AM MST SAT JAN 31 2009

MTZ009-010-048-311845-
/O.CAN.KTFX.HW.W.0005.000000T0000Z-090131T2200Z/
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
INCLUDING THE CITIES OF...BROWNING...CUT BANK...CHOTEAU
1033 AM MST SAT JAN 31 2009

...HIGH WIND WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN GREAT FALLS HAS CANCELLED THE
HIGH WIND WARNING. 

WINDS HAVE DIMINISHED FROM VALUES OF FRIDAY NIGHT. IT WILL STILL
BE WINDY WITH WEST WINDS 20 TO 30 MPH ALONG THE ROCKY MOUNTAIN
FRONT AND GUSTS UP TO 55 MPH.

$$

What forecasters said that day

The local office's own words before this high wind warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Great Falls, MT wrote its last area forecast discussion before this high wind warning went out at Jan 29, 2:32 PM MST, 21 minutes earlier.

Area forecast discussion, Jan 29, 2:32 PM MST, 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GREAT FALLS MT
232 PM MST THU JAN 29 2009

.DISCUSSION...
TONIGHT THROUGH SATURDAY...EXPECT NORTHWEST FLOW ALOFT TONIGHT
OVER THE AREA. EXPECT A FEW SNOW SHOWERS OVER THE MOUNTAINS OF THE
ROCKY MOUNTAIN FRONT AND POSSIBLY OVER SOUTHWEST MONTANA. AN UPPER
RIDGE MOVES OVER THE AREA FRIDAY FOR CONTINUED MOSTLY DRY
CONDITIONS. ON FRIDAY NIGHT WESTERLY FLOW ALOFT INCREASES AHEAD OF
A SHORTWAVE OVER WESTERN CANADA. EXPECT AN INCREASE IN MOISTURE
OVER THE MOUNTAINS OF THE ROCKY MOUNTAIN FRONT. THIS SHORTWAVE
THEN MOVES OVER THE PLAINS DURING THE DAY SATURDAY. IT WILL BE
PRECEEDED BY A COLD FRONT LATER FRIDAY NIGHT INTO SATURDAY. EXPECT
AN INCREASE IN MOISTURE OVER THE REMAINDER OF THE FORECAST AREA ON
SATURDAY AND INHERITED CHANCE POPS OVER THE PLAINS LOOK PRETTY
GOOD. DID INCREASE THE THREAT OF SNOW OVER THE MOUNTAINS OF
CENTRAL MONTANA BUT AT LEAST THROUGH SATURDAY AFTERNOON AMOUNTS IN
THAT PARTICULAR AREA SHOULD BE NO MORE THAN A FEW INCHES. AS FOR
THE HIGH WIND SITUATION..HIGH WINDS AT CUT BANK EARLY THURSDAY
AFTERNOON SHOULD DIMINISH BY LATE AFTERNOON SO DO NOT PLAN ON
ISSUING A HIGH WIND WARNING FOR THAT AREA AT THIS TIME. LOOKING
AHEAD STRONG FLOW ALOFT AND A STABLE AIRMASS OVER THE MOUNTAINS
SHOULD LEAD TO HIGH WINDS OVER THE ROCKY MOUNTAIN FRONT BY FRIDAY.
HAVE UPGRADED THE HIGH WIND WATCH TO A HIGH WIND WARNING FOR THAT
AREA. WINDS IN AN UNSTABLE AIRMASS BEHIND THE COLD FRONT SATURDAY
AFTERNOON COULD RESULT IN LOCAL WINDS NEAR HIGH WIND CRITERIA OVER
THE PLAINS. BUT AT THIS TIME DO NOT FEEL THERE IS ENOUGH OF A
THREAT TO ISSUE A HIGH WIND HIGHLIGHT. BLANK

SATURDAY EVENING THROUGH TUESDAY..THE WINDS WILL CONTINUE TO
DECREASE THROUGH THE DAY ON SATURDAY AS THE SHORTWAVE MOVES ACROSS
OUR CWA BRINGING WITH IT WIDESPREAD SNOW INTO SUNDAY. ACCUMULATIONS
SHOULD BE RATHER LIMITED IN THE VALLEYS. TEMPERATURES WILL DROP
SATURDAY AND SUNDAY WITH A QUICK RECOVERY BACK ABOVE NORMAL ON
MONDAY AND CONTINUED INTO TUESDAY AS THE UPPER LEVEL RIDGE BUILDS
BACK IN BEHIND THE EXITING SYSTEM. CURRENTLY THIS STORM SYSTEM DOES
NOT LOOK TOO SIGNIFICANT AND WINTER WEATHER HIGHLIGHTS WILL PROBABLY
BE UNLIKELY DURING THIS WEEKEND. SUK

WEDNESDAY AND THURSDAY...AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL
BE OVER THE INTER-MOUNTAIN WEST DURING THE PERIOD...FOR MILD AND
MOSTLY DRY CONDITIONS. HOWEVER...SOME MODELS INCLUDING THE GFS SHOW
A WEAK UPPER LEVEL LOW OVER THE DESERT SOUTHWEST MAY BRING SOME
CLOUDINESS ON THURSDAY...SO LOWERED TEMPERATURES A FEW DEGREES
THAT DAY. WILLIAMSON DC

&&

.AVIATION...
UPDATED 1700Z.
MODERATE TO STRONG NW FLOW ALOFT WILL PERSIST OVER THE AREA THROUGH
THE NEXT 24 HRS AS AN UPPER LEVEL RIDGE OF HIGH PRESSURE BUILDS INTO
THE REGION. MAIN IMPACT TO AVIATION WILL BE WINDS...MAINLY ALONG THE
EAST SLOPES OF THE ROCKIES THROUGH THE NEXT 24 HRS...WITH STRONG
WINDS EXPANDING EASTWARD ACROSS THE PLAINS FRIDAY AFTERNOON.
STRONGEST WINDS WILL BE ALONG THE IMMEDIATE EAST SLOPES TODAY WHERE
LOCAL WIND GUSTS TO 45 KTS ARE ANTICIPATED...INCREASING TO 50 KTS
FRIDAY MORNING. MOISTURE IN THE THE FLOW WILL PRODUCE BROKEN MID
CLOUDS ACROSS THE MTNS AND PORTIONS OF SW MT THROUGH THIS AFTERNOON
WITH DECREASING CLOUD-COVER TONIGHT. A FEW SNOW SHOWERS AND LOCAL
MVFR CIGS AND TERRAIN OBSCUREMENT CANNOT BE RULED OUT ALONG THE
CONTINENTAL DIVIDE THROUGH THIS EVENING. OTHERWISE...VFR CONDITIONS
WILL PREVAIL AT ALL TERMINALS. HOENISCH

&&

.PRELIMINARY POINT TEMPS/POPS...
GTF  30  47  36  39 /  10   0  10  30
CTB  30  45  35  35 /  10   0  10  20
HLN  26  46  31  43 /  10   0  10  10
BZN  18  41  18  41 /  10   0  10  10
WEY   7  28   4  25 /  10  10  10  30
DLN  18  40  19  36 /  10   0  10  10
HVR  18  37  19  32 /  10   0   0  30
LWT  23  44  27  35 /  10   0   0  30

&&

.TFX WATCHES/WARNINGS/ADVISORIES...
HIGH WIND WARNING FROM 2 AM FRIDAY TO 3 PM MST SATURDAY FOR
MTZ009-010-048.

&&

SHORT TERM...BLANK
LONG TERM...HOENISCH
AVIATION...HOENISCH

WEATHER.GOV/GREATFALLS
Hazardous weather outlook, Jan 29, 5:24 AM MST, 9 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GREAT FALLS MT
524 AM MST THU JAN 29 2009

MTZ009-010-048-301300-
NORTHERN ROCKY MOUNTAIN FRONT-EASTERN GLACIER-
SOUTHERN ROCKY MOUNTAIN FRONT-
524 AM MST THU JAN 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
MONTANA.

.DAY ONE...TODAY AND TONIGHT

GUSTY WESTERLY WINDS WILL INCREASE ALONG THE ROCKY MOUNTAIN FRONT
AND THE CUT BANK AREA TODAY. WINDS ARE EXPECTED TO REMAIN BELOW
HIGH WIND CRITERIA...BUT ISOLATED GUSTS UP TO 60 MPH MAY BE
POSSIBLE IN FAVORED LOCATIONS SUCH AS CANYONS AND PASSES.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS WILL CONTINUE TO INCREASE OVERNIGHT...BECOMING STRONG AND
GUSTY BY EARLY FRIDAY MORNING. STRONG WINDS ARE EXPECTED TO
CONTINUE THROUGH FRIDAY AFTERNOON BEFORE DIMINISHING SOMEWHAT.
HOWEVER...A PACIFIC COLD FRONT WILL SWEEP THROUGH THE AREA EARLY
SATURDAY WITH WINDS ONCE AGAIN BECOMING STRONG AND CONTINUING
THROUGH SATURDAY AFTERNOON. AS A RESULT...A HIGH WIND WATCH HAS
BEEN ISSUED.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ011>014-044>047-049>051-054-301300-
HILL-CASCADE-CHOUTEAU-CENTRAL AND SOUTHERN LEWIS AND CLARK-TOOLE-
LIBERTY-EASTERN PONDERA-BLAINE-EASTERN TETON-JUDITH BASIN-FERGUS-
MEAGHER-
524 AM MST THU JAN 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
MONTANA...NORTH CENTRAL MONTANA AND SOUTHWEST MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER TODAY AND TONIGHT
IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

WINDS WILL INCREASE AND BECOME VERY GUSTY ON FRIDAY. THE WINDS ARE
EXPECTED TO CONTINUE THROUGH FRIDAY AFTERNOON BEFORE DIMINISHING
SOMEWHAT. HOWEVER...A PACIFIC COLD FRONT WILL SWEEP THROUGH THE
AREA EARLY SATURDAY WITH WINDS INCREASING ONCE AGAIN AND
CONTINUING THROUGH SATURDAY AFTERNOON. THE NATIONAL WEATHER
SERVICE DOES NOT ANTICIPATE ISSUING ANY WATCHES...WARNINGS OR
ADVISORIES AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

MTZ008-015-052-053-055-301300-
BEAVERHEAD-MADISON-JEFFERSON-BROADWATER-GALLATIN-
524 AM MST THU JAN 29 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
MONTANA.

.DAY ONE...TODAY AND TONIGHT

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

The office that day

Everything else NWS Great Falls, MT issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 29, 3:35 AM MSTHigh Wind WatchTFX11 hr

Nearby

High Wind Warnings in Montana, 2009Every high wind warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.